Extended Kane’s Equations for Nonholonomic Variable Mass System

[+] Author and Article Information
Z.-M. Ge, Y.-H. Cheng

Engineering Mechanics Department, Shanghai Jiaotong University, Shanghai, People’s Republic of China

J. Appl. Mech 49(2), 429-431 (Jun 01, 1982) (3 pages) doi:10.1115/1.3162105 History: Received August 01, 1981; Revised November 01, 1981; Online July 21, 2009


An extension of Kane’s equations of motion for nonholonomic variable mass systems is presented. As an illustrative example, equations of motion are formulated for a rocket car.

Copyright © 1982 by ASME
Your Session has timed out. Please sign back in to continue.





Some tools below are only available to our subscribers or users with an online account.

Related Content

Customize your page view by dragging and repositioning the boxes below.

Related Journal Articles
Related eBook Content
Topic Collections

Sorry! You do not have access to this content. For assistance or to subscribe, please contact us:

  • TELEPHONE: 1-800-843-2763 (Toll-free in the USA)
  • EMAIL: asmedigitalcollection@asme.org
Sign In